Freezing cold

by Cathy
(Tx)

Can anybody tell me why is it that after an hour of using natpro I feel freezing cold I mean to the bone I been using it for about 3 years at400mg a day for hot flashes it does help with hot flashes but night sweats not at all

Comments for Freezing cold

Click here to add your own comments

Mar 02, 2014
Freezing Cold
by: Joy

Hi Cathy

The fact that you have been using Natpro for 3 years now and still having nights sweats, leads me to believe that you are deficient in Vitamin D, a deficiency reduces the benefits of progesterone. Do you know what you level is, if not please consider having a test as it is connected to every single cell and it's formation in our bodies, including thyroid problems. If one's vitamin D levels are good, it should normally take 4 to 5 days at 400mg/500mg per day before hot flushes and nights sweats stop, longer if they are severe.

Feeling cold normally indicates that progesterone is still not the dominant hormone, you still have excess estrogen, this also explains the night sweats. It could also mean that you lack tyrosine, the precursor amino acid to the thyroid hormones, or you lack iodine, or your liver is not converting the thyroid hormone T4 (the storage form) into T3 (the active form). I suggest that you have tests done for Vitamin D, iodine and your thyroid function.

Please also remember that stress destroys both progesterone and vitamin D, both need to be increase during stressful times.

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...